Notes on $q$-deformed operators

Volume 165 / 2004

Schôichi Ôta, Franciszek Hugon Szafraniec Studia Mathematica 165 (2004), 295-301 MSC: 47A05, 47A10, 47B25. DOI: 10.4064/sm165-3-7

Abstract

The paper concerns operators of deformed structure like $q$-normal and $q$-hyponormal operators with the deformation parameter $q$ being a positive number different from $1$. In particular, an example of a $q$-hyponormal operator with empty spectrum is given, and $q$-hyponormality is characterized in terms of some operator inequalities.

Authors

  • Schôichi ÔtaDepartment of Art and Information Design
    Kyushu University
    4-9-1 Shiobaru
    Fukuoka, 815-8540 Japan
    e-mail
  • Franciszek Hugon SzafraniecInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image